# SDR SWAA2014110733915

- Difficulty date: September 30, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 65C37547
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM E T CHORD CRACKED AROUND FASTENERS ON AFT END.  REPAIRED T CHORD IAW EA.
